Blockwise Repeated Burst Error Correcting Linear Codes

B.K. Dass, Surbhi Madan


This paper presents a lower and an upper bound on the number of parity check digits required for a linear code that corrects a single sub-block containing errors which are in the form of 2-repeated bursts of length b or less. An illustration of such kind of codes has been provided. Further, the codes that correct m-repeated bursts of length b or less have also been studied.


Error locating codes, error correction, burst errors, repeated burst errors

Full Text:



Abramson, N.M., A class of systematic codes for non-independent errors, IRE Trans. on Information Theory IT 5(4) (1959) 150-157.

Berardi, L., Dass, B.K. and Verma, Rashmi, On 2-repeated burst error de-tecting codes, Journal of Statistical Theory and Practice 3(2) (2009) 381-391.

Dass, B.K., Burst Error Locating Codes, J. Inf. and Optimization Sciences 3(1) (1982) 77-80.

Dass, B.K., Madan, Surbhi, Repeated Burst Error Locating Linear Codes, Communicated.

Dass, B.K., Verma, Rashmi, Repeated burst error correcting linear codes,Asian-European Journal of Mathematics 1(3) (2008) 303-335.

Fire, P., A class of multiple-error-correcting binary codes for non-independent errors, Sylvania Report RSL-E-2, Sylvania Reconnaissance Sys-tems Laboratory, Mountain View, Calif (1959).

Hamming, R.W., Error-detecting and error-correcting codes. Bell System Technical Journal 29 (1950) 147- 160.

Peterson, W.W., Weldon, E.J., Jr., Error-Correcting Codes, 2nd ed., The MIT Press, Mass (1972).

Sacks, G.E., Multiple error correction by means of parity-checks, IRE Trans. Inform. Theory IT 4 (1958) 145-147.

Srinivas, K.V., Jain, R., Saurav, S. and Sikdar, S.K., Small-world network topology of hippocampal neuronal network is lost, in an in vitro glutamate injury model of epilepsy, European Journal of Neuroscience, 25 (2007) 3276-3286.

Wolf, J., Elspas B., Error-locating codes{A new concept in error control, IEEE Transactions on Information Theory 9(2) (1963) 113-117.


  • There are currently no refbacks.

Copyright (c) 2010 B.K. Dass, Surbhi Madan

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.